# SDR HEEA077393

- Difficulty date: December 4, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- Aircraft time: 14,101 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 125780
- Part serial: 1127
- Condition: Precesses
- Location: Adi
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADI PRECESSES HORIZONTALLY IN FLIGHT.
